On the distribution of the maximum of the difference of independent renewal processes with discrete time
Abstract
We find the distribution of the maximum of the difference of two renewal processes with discrete time that is semicontinuous in discrete topology.Downloads
Published
25.10.1998
Issue
Section
Short communications
How to Cite
Yezhov, I. I., and V. F. Kadankov. “On the Distribution of the Maximum of the Difference of Independent Renewal Processes With Discrete Time”. Ukrains’kyi Matematychnyi Zhurnal, vol. 50, no. 10, Oct. 1998, pp. 1426–1432, https://umj.imath.kiev.ua/index.php/umj/article/view/4829.